Alert archive / Indiana / Special Weather Statements in 2014
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jun 19, 2014, 4:20 AM EDT for Blackford County, Grant County, Jay County, Indiana. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 4:20 AM EDT (08:20 UTC)
- Expired
- Jun 19, 2014, 5:15 AM EDT
- In force
- 55 min
- Issued by
- NWS Northern Indiana
Counties Blackford County, IN, Grant County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 104 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:27 AM EDT | TSTM WND DMG | 1 Nne Upland, IN | TREE DOWN ON POWER LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
732
WWUS83 KIWX 190820
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT THU JUN 19 2014
INZ026-032>034-190915-
BLACKFORD IN-GRANT IN-JAY IN-WELLS IN-
420 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...JAY...GRANT AND
SOUTHWESTERN WELLS COUNTIES...
AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PENNVILLE TO VAN
BUREN TO SWAYZEE...MOVING SOUTHEAST AT 30 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GAS CITY...
UPLAND...
HARTFORD CITY...PORTLAND AND FAIRMOUNT...
DUNKIRK...
PENNVILLE...
JONESBORO...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 254 AND
271.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4039 8522 4040 8587 4065 8586 4066 8546
4058 8507 4057 8507 4057 8494 4056 8481
4032 8480 4032 8521
TIME...MOT...LOC 0820Z 301DEG 28KT 4051 8512 4054 8550
4048 8589
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:16 AM EDT, 4 minutes earlier.
Area forecast discussion, Jun 19, 4:16 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT THU JUN 19 2014 .SYNOPSIS... ISSUED AT 415 AM EDT THU JUN 19 2014 WEAK FRONT WILL SLOWLY PUSH SOUTH TODAY AND THIS WILL PUSH THE BULK OF THE SHOWERS AND THUNDERSTORMS OUT OF NORTHERN INDIANA. SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE ALSO EXPECTED WITH HIGHS ONLY IN THE LOW TO MID 80S. OVERNIGHT LOWS TONIGHT WILL DROP INTO THE 60S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM EDT THU JUN 19 2014 OSCILLATING FRONTAL BOUNDARY...EXTENDING FROM LOW PRESSURE OVER THE NORTHERN PLAINS...CONTINUES TO BE THE FOCUS FOR CONVECTION ACROSS THE REGION DURING THE SHORT TERM PERIOD. THERE ARE INDICATIONS THAT THIS BOUNDARY WILL SHIFT SOUTHWARD TODAY THOUGH...LEADING TO THE POTENTIAL FOR DRY CONDITIONS OVER AT LEAST OUR NORTHEAST COUNTIES. AT PRESS TIME...SURFACE THETA-E GRADIENT APPEARS TO BE DRAPED RIGHT ACROSS OUR CWA. NOCTURNAL STRENGTHENING LLJ UPSTREAM HAS LED TO ANOTHER ROUND OF CONVECTION. THIS ACTIVITY HAS BEEN GRADUALLY EXPANDING INTO OUR CWA DURING THE PAST FEW HOURS DESPITE WEAKER AND MORE VEERED LLJ THIS FAR EAST. BEST MOISTURE CONVERGENCE AND ASSOCIATED MUCAPE VALUES OVER 2000 J/KG REMAIN CONFINED JUST TO OUR WEST AND SOUTHWEST BUT ENOUGH ISENTROPIC ASCENT AND ELEVATED INSTABILITY LOCALLY TO SUPPORT SCT/NUM THUNDERSTORMS IN OUR SOUTHWEST HALF. EXPECT THIS ACTIVITY TO GRADUALLY SINK SOUTHWARD THROUGH THE MORNING THOUGH. CONFLUENT NNW ALOFT OVER EASTERN ONTARIO AND AVA FROM RIDGE AXIS OVER THE WESTERN LAKES WILL SUPPORT A DECENT SURFACE HIGH NOSING INTO SOUTHEAST MICHIGAN. THIS COMBINED WITH COMPOSITE OUTFLOW AND LAKE AGGREGATE RIDGING WILL LIKELY PUSH THE FRONT SOUTH LATER THIS MORNING GIVEN THE LACK OF STRONG LLJ OR PASSING SYNOPTIC SHORTWAVE. NOT SURE THE FRONT WILL FULLY CLEAR THE CWA AS SOME HI-RES MODELS SUGGEST SO WILL LEAVE IN A LOW CHANCE FOR THUNDERSTORMS IN OUR SOUTHWEST COUNTIES THROUGH THE AFTERNOON. SEVERE WEATHER POTENTIAL IS LOW WITH THE CURRENT ACTIVITY AND WITH ANY STORMS THAT MANAGE TO DEVELOP LATER TODAY. GFS FORECAST SOUNDINGS ONLY SHOW AROUND 1000 J/KG OF MLCAPE AND THAT IS CONFINED TO OUR FAR SOUTHWEST. WIND PROFILES ALOFT/DEEP LAYER BULK SHEAR VALUES ARE ALSO LOW...LIMITING POTENTIAL FOR ORGANIZED LINE SEGMENTS/BOWS. AN ISOLATED DAMAGING WIND GUST AND/OR HAIL REPORT THROUGH THE MORNING AND AFTERNOON CANNOT BE RULED OUT WITH ANY SUSTAINED UPDRAFT THAT MANAGES TO DEVELOP BUT THREAT FOR WIDESPREAD/ORGANIZED SEVERE WEATHER IS VERY LOW. E/NE FLOW WILL ALSO LEAD TO COOLER AND LESS HUMID CONDITIONS FOR MOST OF THE CWA AS WELL. EXPECT HIGHS ONLY AROUND 80 IN OUR NORTHEAST HALF...LOW/MID 80S IN THE SOUTHWEST. RAIN CHANCES WILL GRADUALLY INCREASE LATE TONIGHT AS MORE PRONOUNCED SHORTWAVE TROUGH APPROACHES THE REGION BUT BULK OF THE ACTIVITY LOOKS TO HOLD OFF UNTIL FRIDAY. EXPECT OVERNIGHT LOWS NEAR 60F IN THE NORTHEAST AND MID TO UPPER 60S ELSEWHERE. && .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 415 AM EDT THU JUN 19 2014 AGAIN LITTLE SUBSTANTIVE CHANGE WITH RESPECT TO LONG TERM FORECAST. HIGHLIGHT CONTINUES TO HIGH POPS FRIDAY WITH MODELS CONTINUING CONSISTENCY IN WAY OF FAVORABLE INGREDIENTS/SIGNALS. MID TROPOSPHERIC VORTEX NEAR GLACIER NP TO GRADUALLY MOVE ENEWD TO NEAR LAKE WINNIPEG FRIDAY AS MORPHOLOGY OF NORTHERN DOWNSTREAM RIDGE EXTENSION FORMS REX BLOCK OVER NW TERRITORIES THROUGH THE WEEKEND. LOBE OF SIGNIFICANT HEIGHT FALLS TRAILS SOUTHEAST WITH 40-50M/12 HR FALLS OVERSPREADING WESTERN GREAT LAKES ON FRIDAY. NAM MODIFIED POINT SOUNDINGS WITH 80/70 SURFACE CONDITIONS YIELD 2500 J/KG. WEAK FLOW REGIME ALONG WITH HIGH PWAT /APPROACHING 2 INCHES/ AND DEEP WARM CLOUD DEPTH OF 10.5-12KFT POINT TO POTENTIAL HEAVY RAINFALL RATES WITHIN RELATIVELY WIDESPREAD/READILY INDUCED CONVECTION ABSENT OF APPRECIABLE CIN...ESPECIALLY GIVEN PRIOR UPSTREAM MCS/MCV GENERATION HIGHLY FAVORED. SLIGHT UPWARD NUDGE TO ALREADY HIGH POPS DY2 ALONG WITH HEAVY RAIN MENTION. LATER ITERATIONS TO LIKELY AFFORD TIMING/INCREASE TO CATEGORICAL MENTION AS UPSTREAM CONVECTIVE TRENDS AND FINER SCALE MODEL SOLUTIONS EVOLVE. CONTINUED TREND OF LARGE SCALE COMPOSITE OUTFLOW/AIRMASS TUMULT TO SQUELCH CONVECTIVE CHANCES ON SATURDAY. THEREAFTER...HIGH DEGREE OF UNCERTAINTY WITH RESPECT TO SOUTHERN CANADA TROF PROGRESSION. OVERALL GEM/GFS AGREEMENT TO BRING MAJORITY OF UPSTREAM ENERGY PROGRESSIVELY SOUTHEASTWARD THROUGH WESTERN GREAT LAKES LIKELY OFFERING MODEST AND LARGELY DIURNALLY DRIVEN CONVECTION EARLY NEXT WEEK. GFS CONFIDENTLY SWEEPS TROF INTO LOWER GREAT LAKES BY WED WITH SIGNIFICANT DRIER/SUBSIDENT REGIME AS ANTICYCLONE MOVES FROM NORTHERN PLAINS AND SETTLES INTO CHICAGOLAND. LATEST ECMWF TRENDING TO KEEP BULK OF ENERGY ORPHANED ACROSS NORTHERN PLAINS/SOUTHERN CANADA WITH HEIGHTS REBUILDING ACROSS OUR REGION INTO MIDWEEK. GIVEN LACK OF SIGNIFICANT POP SIGNALS INCLINED TO CONTINUE TO SQUELCH MODEL CONSENSUS POPS TUE NIGHT AND BEYOND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 143 AM EDT THU JUN 19 2014 NORTHERN INDIANA CURRENTLY EXPERIENCING A LULL IN CONVECTIVE ACTIVITY AS LINE OF STORMS EXITS EAST. THERE ARE MORE STORMS DEVELOPING ACROSS NORTHERN ILLINOIS AND EXTREME NORTHWEST INDIANA THAT MAY CLIP THE TERMINALS LATER TONIGHT BUT LLJ IS MUCH WEAKER AND MORE VEERED THIS FAR EAST. FRONTAL BOUNDARY IS SLOWLY SAGGING SOUTHWARD AND CURRENT EXPECTATIONS ARE FOR CONVECTION TO REMAIN JUST SOUTH OF KSBN. THE MORE IMPORTANT ASPECT TO THE AVIATION FORECAST IS THE LOW STRATUS AND FOG THAT IS DEVELOPING THANKS TO MOIST SURFACE AND LIGHT WINDS. THIS WILL LIKELY PERSIST AT KSBN...AND POSSIBLY EXPAND TO KFWA...THROUGH THE EARLY MORNING HOURS. EXACT CONDITIONS TOUGH TO PINPOINT THOUGH AS UPSTREAM OBSERVATIONS HAVE BEEN HIGHLY VARIABLE. OTHERWISE...VFR CONDITIONS EXPECTED FOR THE REST OF THE DAY AS FRONT AND ASSOCIATED CONVECTION ARE EXPECTED TO REMAIN SOUTH OF THE TERMINALS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...MURPHY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 2:19 PM EDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 219 PM EDT WED JUN 18 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 219 PM EDT WED JUN 18 2014 /119 PM CDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL SINK SOUTHEAST INTO THE AREA THIS AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING THURSDAY AND ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 219 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. STRONG WINDS AND HAIL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 18, 11:00 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG MONTICELLO 40.75N 86.76W
06/18/2014 WHITE IN 911 CALL CENTER
COUNTY DISPATCH REPORTS TREES DOWN ACROSS MULTIPLE
LOCATIONS THROUGHOUT THE COUNTY
&&
NGLocal storm report, Jun 18, 11:22 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG LAKE CICOTT 40.76N 86.52W
06/18/2014 CASS IN EMERGENCY MNGR
TREES DOWN NEAR US 24 AND CR 800 W IN LAKE CICOTT. TIME
ESTIMATED FROM RADAR.
&&
NGSpecial weather statement, Jun 19, 12:18 AM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EDT THU JUN 19 2014
INZ027-190445-
ADAMS IN-
1218 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORM MOVING OVER SOUTHERN ADAMS COUNTY...
AT 1217 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BERNE...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SALEM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT
THURSDAY MORNING FOR NORTHEASTERN INDIANA.
LAT...LON 4072 8504 4073 8480 4060 8480 4059 8480
4059 8505
TIME...MOT...LOC 0418Z 269DEG 26KT 4067 8490Local storm report, Jun 19, 1:54 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
154 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG PERU 40.75N 86.07W
06/18/2014 MIAMI IN EMERGENCY MNGR
TREE DOWN ON POWER LINES
&&
AGDSpecial weather statement, Jun 19, 2:51 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 AM EDT THU JUN 19 2014
INZ016-190715-
KOSCIUSKO IN-
251 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORM MOVING OVER SOUTHERN KOSCIUSKO COUNTY...
AT 248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MENTONE...OR 9 MILES SOUTHWEST OF WARSAW...
MOVING SOUTHEAST AT 25 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
CLAYPOOL AND SILVER LAKE...
PACKERTON...
SIDNEY...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4105 8588 4113 8608 4115 8608 4117 8606
4118 8605 4119 8605 4126 8602 4114 8569
4105 8569
TIME...MOT...LOC 0651Z 294DEG 20KT 4114 8594Special weather statement, Jun 19, 4:20 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT THU JUN 19 2014
INZ026-032>034-190915-
BLACKFORD IN-GRANT IN-JAY IN-WELLS IN-
420 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...JAY...GRANT AND
SOUTHWESTERN WELLS COUNTIES...
AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PENNVILLE TO VAN
BUREN TO SWAYZEE...MOVING SOUTHEAST AT 30 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GAS CITY...
UPLAND...
HARTFORD CITY...PORTLAND AND FAIRMOUNT...
DUNKIRK...
PENNVILLE...
JONESBORO...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 254 AND
271.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4039 8522 4040 8587 4065 8586 4066 8546
4058 8507 4057 8507 4057 8494 4056 8481
4032 8480 4032 8521
TIME...MOT...LOC 0820Z 301DEG 28KT 4051 8512 4054 8550
4048 8589The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 49 min |
| Jun 18, 10:57 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 48 min |
| Jun 18, 11:26 PM EDT | Areal Flood Advisory | IWX | Cass, Miami, White | 3 hr |
| Jun 18, 11:31 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami, Wabash | 59 min |
| Jun 19, 12:18 AM EDT | Special Weather Statement | IWX | Adams | 27 min |
| Jun 19, 2:51 AM EDT | Special Weather Statement | IWX | Kosciusko | 24 min |
| Jun 19, 4:25 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant | 35 min |
| Jun 19, 4:14 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 19, 4:18 PM EDT | Special Weather Statement | IWX | White | 42 min |
| Jun 19, 5:38 PM EDT | Special Weather Statement | IWX | Cass | 37 min |
| Jun 19, 5:47 PM EDT | Severe Thunderstorm Warning | IWX | Cass, White | 43 min |
Nearby
Special Weather Statements in Indiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.